# SDR YENA200810110109

- Difficulty date: November 8, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 16,682 hours, 5,762 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB010505
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 28,016 hours, 10,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1119, BUF-FLL, ACCELERATING ABOVE 10000FT THE AIRCRAFT BANK 4-5 DEGREES LEFT IN LEVEL FLIGHT.  NO FUEL IMBALANCED NOTED, BUT THE LEFT AILERON FLOATING UP ABOVE THE DOUBLE TICK MARKS & THE RUDDER INPUT WAS 2.5 DEGREES RIGHT.  DIVERTED TO IAD.  DECLARED EMERGENCY WITH ATC, NOTICED BELOW 10000FT WITH SPEED 250 KTS AND LOWER THE AILERON BANKING DISAPPEARED.  PERFORMED VISUAL INSPECTION OF LT AILERON SERVO CONTROL.  NO DEFECTS NOTED IAW AMM 27-14-00.  PERFORMED VISUAL INSPECTION OF ALL SPOILERS SURFACES.  NO DEFECT NOTED WITH IRW AMM 27-64-00.  REMOVED AND REPLACED NR 1 ELAC (2CE1) AND NR 2 ELAC (2CE2) IAW AMM 27-93-34, PERFORMED ELAC NR 1 & NR 2 TEST IAW AMM 27-93-34.  NO DEFECTS NOTED AT THIS TIME.  OK TO CONTINUE SERVICE.
